Jump to content
Eternal Lands Official Forums
bluap

New client update available 1.9.5.p9

Recommended Posts

On 25/05/2021 at 11:58 AM, PaulB said:

I am not loading the supplies from a saved recipe.  Usually the client remembers the last thing I was mixing and I'm allowed to just click mix all when I log on.  Has that changed?  Do I have to save a recipe?

I've committed a fix to restore the old behaviour.  The current menu window items are now saved and restored directly, rather then referencing a recipe.

Share this post


Link to post
Share on other sites
On 18/04/2021 at 11:52 AM, ladrilho said:

Another comment, let's hope this time it's more on point :)

In my Debian system the default TTF Directory /usr/share/fonts/TTF does not exist so I only get the fonts included in the client fonts/ directory in the font selection list.

Maybe we could add a visual indication that the folder does not exists, with a red * character/red text/red underline, and a tooltip to explain the issue.

That way the user would understand that he can get additional fonts from his system.

I've added a list of alternative Linux directories.  If the current directory is in that list but does not exist, the correct one should be found and used instead.

I've also added a check so that the option is highlighted red if the directory does not exist.

Share this post


Link to post
Share on other sites
On 01/05/2021 at 10:56 PM, Raz said:

Talking of black flashes....elscreen099.thumb.png.04de1cf7ed58369cd163f92e88ea9df1.png

 

This was using latest client - on a very long high exp session.

Only seemed to happen when lots of stuff around me.

Happened when I or a player near me cast a spell - MD seemed a particular favourite!

 

Screen went black for the duration of the spell and a bit more.  With odd flashes of normal screen in the middle.

 

As it was a tad scary - I rebooted client and all fixed.  Have a couple more screenies if you need more - but not sure what help they will be!

OK - I have had this happen to me 5-6 times now. Always with MD spell - and seems to happen more on long sessions.  Have also had other people report this.

Game seems fine for a long period - then once it has gone wrong once, every MD spell causes it to happen.

Share this post


Link to post
Share on other sites

Looks like there might be some memory corruption going on, but I'm not sure what would be causing it, and the eye candy code is somewhat convoluted. There *might* be a problem as the "owner" of a special effect is not reset when an actor disappears, but I do not see how this would be triggered. I'll try to dig a bit further.
 

Share this post


Link to post
Share on other sites
6 hours ago, Raz said:

OK - I have had this happen to me 5-6 times now. Always with MD spell - and seems to happen more on long sessions.  Have also had other people report this.

Game seems fine for a long period - then once it has gone wrong once, every MD spell causes it to happen.

 

3 hours ago, Grum said:

Looks like there might be some memory corruption going on, but I'm not sure what would be causing it, and the eye candy code is somewhat convoluted. There *might* be a problem as the "owner" of a special effect is not reset when an actor disappears, but I do not see how this would be triggered. I'll try to dig a bit further.
 

 

The black screen happens to me whenever I'm fighting in invasion.  Previously Vino stated that it started happening when he switched from Nvidia to AMD. I have an older PC also with a AMD/ATI card.  We know this issue was around since before the p9 update so maybe it deserves to me moved to its own thread. I wonder if anyone has seen this on a non-AMD graphics card.

Share this post


Link to post
Share on other sites

I am on a laptop  video is : Adapter Type    Intel(R) UHD Graphics Family, Intel Corporation compatible

Share this post


Link to post
Share on other sites

Have you tried using

#K_SPELL1 = KEYPAD_1

Note the all uppercase and the " = " character. If you make a mistake with either of those, the definition won't be recognised as valid,

so #K_spell1 might already not be recognised. And you will need the "=" between #K_SPELL1 and whatever key you want to use.

 

Computers aren't smart, just fast and very literal-minded :P

Edited by revi

Share this post


Link to post
Share on other sites

One thing I've noticed on the client is when I'm making my client window smaller by dragging the edges in,  when I go to resize it to the default size I've set in options, the quickbar and spell bars do not go back to their original positions on the side hud.  They should start right below the EL icon at the top right but after resizing, they are at least a good inch lower and I have to enable moving them again to reset them back to normal.

Share this post


Link to post
Share on other sites
On 31/07/2021 at 6:22 PM, Aislinn said:

One thing I've noticed on the client is when I'm making my client window smaller by dragging the edges in,  when I go to resize it to the default size I've set in options, the quickbar and spell bars do not go back to their original positions on the side hud.  They should start right below the EL icon at the top right but after resizing, they are at least a good inch lower and I have to enable moving them again to reset them back to normal.

Is the "Relocatable Window" option enabled?  If you turn that off the window position will be kept exactly in place.

Edited by bluap

Share this post


Link to post
Share on other sites
13 hours ago, bluap said:

Is the "Relocatable Window" option enabled?  If you turn that off the window position will be kept exactly in place.

 

Yes, that was the problem, although in my ctrl O options there are two separate ones: "Relocate Quickbar" and "Relocate Quick Spells" in the HUD tab. I had been using the right-click options on the bars themselves.  Solved, tyvm!

Share this post


Link to post
Share on other sites

Me again, sorry :P

 

So for a while now, I've noticed that every once in a while a spell effect (for example mana drain) would show up that looks like 3 times the intensity of how it normally looks. It also seems to me that the particle effects when a mob dies has the same issue - every once in a while, one would be much more powerful and intense.  Today in the invasion somebody else made a comment about it and it turns out others see the same thing happen - but only once in a while.  The general consensus is it started happening with #ver 1.9.5p9 but I personally have no clue when it started.

 

Any ideas on this?

Share this post


Link to post
Share on other sites

It started earlier, i have it too. and on lighting too  (not always just now and then) what i did to reduce it was to reduce the particelrate

as mine was at 100 now its at 20 and i did not see the effect since

 

Share this post


Link to post
Share on other sites
3 minutes ago, vinoveritas said:

It started earlier, i have it too. and on lighting too  (not always just now and then) what i did to reduce it was to reduce the particelrate

as mine was at 100 now its at 20 and i did not see the effect since

 

 

My particle rate is set to 40 and I still get it.

Share this post


Link to post
Share on other sites
On 09/08/2021 at 10:36 PM, Aislinn said:

Me again, sorry :P

 

So for a while now, I've noticed that every once in a while a spell effect (for example mana drain) would show up that looks like 3 times the intensity of how it normally looks. It also seems to me that the particle effects when a mob dies has the same issue - every once in a while, one would be much more powerful and intense.  Today in the invasion somebody else made a comment about it and it turns out others see the same thing happen - but only once in a while.  The general consensus is it started happening with #ver 1.9.5p9 but I personally have no clue when it started.

 

Any ideas on this?

 

On 24/06/2021 at 7:39 AM, Raz said:

OK - I have had this happen to me 5-6 times now. Always with MD spell - and seems to happen more on long sessions.  Have also had other people report this.

Game seems fine for a long period - then once it has gone wrong once, every MD spell causes it to happen.

 

On 11/08/2021 at 12:30 PM, vinoveritas said:

It started earlier, i have it too. and on lighting too  (not always just now and then) what i did to reduce it was to reduce the particelrate

as mine was at 100 now its at 20 and i did not see the effect since

 

I've started a new topic to collect information on this issue, please consider adding your details there.  Thanks.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×